# SDR 2005UALA00994

- Difficulty date: September 17, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 51,291 hours, 14,874 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT STA 600, RBL 8.  REMOVED SKIN DAMAGE, INSTALLED DOUBLER AND TRIPLER REPAIR PER TIMCO REO-G10977B AND EVA- 50640 WITH FAA APPROVAL VIA 8100-9.
